# SDR HEEA078766

- Difficulty date: May 6, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 3,335 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Corroded
- Location: Tail Boom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL BOOM HAS CORROSION AT TOP CAP AND LOWER STRINGER MOUNT AREAS.
